Mirena Vaginal Canal, Mood Swings, Long Strings, Little Person, Couple Days
I had my Daughter January 17th, and got my Mirena inserted March 4th, it was an uncomfortable procedure, the doctor I had wasn't being very gentle and I had pain from my delivery stitches. Then, 5 days later I could feel the strings very low in my vaginal ... more »
I had my Daughter January 17th, and got my Mirena inserted March 4th, it was an uncomfortable procedure, the doctor I had wasn't being very gentle and I had pain from my delivery stitches. Then, 5 days later I could feel the strings very low in my vaginal canal. I went to the hospital and it turns out my doctor left the strings SUPER long, so I had the second doctor cut the strings shorter, she said other than the long strings, everything looked in order down there. So that was no big issue. But I have had a period for almost 3 weeks now, it is heavy for a couple days, then subsides, stops for a day (or less), and then returns heavy again. As well I have frequent abdominal cramping, pain in my hips and lower back when I lay on my back or my sides to sleep, mood swings, I cry when I get frustrated, and I get really cranky with my husband and sometimes just have to put the baby in her cradle and take a breather, and I have a lower libido which also makes me cranky too, I enjoy intercourse with my husband, but I don't have the desire since the device was inserted. I have had headaches, but I attributed them to not being used to a tiny little person crying in my ear, they could also be because of the device, but I wouldn't count on it, babies cry at a very high decible level. I haven't got the weight gain, but I have started to lose weight more slowly. I have noticed some hair loss when I wash my hair and brush it, only since the device was inserted. My symptoms aren't "severe" but how long could I expect to have this period? Will my mood improve when the period subsides? It feels as though I am suffering from some kind of hybrid form of PMS. Also, has anyone else noticed that their doctor doesn't seem too concerned about any of the effects you're suffering from, almost to the point they look at you like you're nuts?